Skip to content
Includes Expert Content
Dr. M: not a good week! Head pressure bad--other 'stuff'!!
avatar
yanksgirl posted:
Well, I think lack of sleep triggers the 'bad episodes' of head pressure, then the depression it causes, because after waking very early in the a.m., not sleeping and having a bad dream--I was a 'mess' most of the day. I then 'give in' to 'this is never getting better' thinking! I know--that's not good!
Talked to the therapist--next day, and felt much better just verbalizing it all. I had a pretty good weekend, got out, last week, went for a long drive, looking at the changing colors, etc attended church today,

Today felt the awful pressure but was having a fairly good day in spite of this pressure. So, we stopped after church to eat in a restaurant. The pressure got worse and when the food arrived I was too nauseated to eat, so I headed to the car, hubby took care of the bill and bringing our dinner home.
I headed to bed, slept 2 hours! Still feeling nauseated--ate about 1/2 of dinner brought home after my 'nap'.
Here I was doing pretty good for a few days--never without symptoms but learning to deal with them, walking--getting out, etc.
Today I felt like I was about to have a vertigo episode (absent now since ear surgery 7 mos. ago);, and only had the nausea today--no vertigo, just bad pressure.
So, tonight, I'm 'wiped out' and just resting.

I know there are no answers, Dr. Moser--just needed to talk about it.
I am glad to know that when you retire, you'll still 'be here'! That made my day when I read that! Take care--yanksgirl
Reply
 
avatar
Rod Moser, PA, PhD responded:
I am sorry that you had a bad week, but sometimes resting is just about all that can be done; allowing the body to time to deal with these complicated symptoms. On the bright side...the vertigo never surfaced it's lousy head. Just having nausea, is bad enough though. Did you end up taking your Zofran (ondanstetron)?

Tomorrow is another day. Next week, of course, is another week. Hopefully, you will report a "better week" soon.

I have sent you some healing vibes.....
 
avatar
yanksgirl replied to Rod Moser, PA, PhD's response:
No, the Zofran is one of the meds I can't take while on the Multaq (for the control of atrial fib). So, I just chew ginger and sit back and let my stomach settle. Maybe the Cardio doctor will either take me off the Multaq or change the medication when I see him in Dec. But it's evidently keeping my heart in normal sinus rhythm, so that's a good thing. I does interact adversely with various meds though, so I really have to 'check' and 're-check' if any meds are prescribed. Thanks for the healing 'vibes'---I certainly can use them! Hope you are having some too for that shoulder of yours--!!
 
avatar
Rod Moser, PA, PhD replied to yanksgirl's response:
Thanks for the clarification. I think you told me this a while ago.

Shoulder? Not good. New MRI next month, but I am still not going to have any more surgery, no matter what the results are. Twice is enough.
 
avatar
yanksgirl replied to Rod Moser, PA, PhD's response:
Oh my! that doesn't sound good. What on earth is going on? I know you're asking that yourself. I do hope the MRI will give some answers. I can't blame you for saying 'no more surgery'.
Sending 'healing vibes' your way too! That pain can't be easy to deal with. God Bless! yanksgirl

We'll get thru this---one day at a time!
 
avatar
Rod Moser, PA, PhD replied to yanksgirl's response:
The pain is not that bad...only hurts when I use it beyond my limited range. As we both know, MRIs don't cure anything, so no matter what it shows (or doesn't show), any further treatment is really our decision.

It is what it is.....


Helpful Tips

FAQ Tip #2: Tonsilliths and Cryptic TonsilsExpert
People are often puzzled by white accumulations in their tonsils. Some feel they have Strep, yet they do not really have a red, sore ... More
Was this Helpful?
18 of 26 found this helpful

Expert Blog

Focus on Flu

Find answers to your questions about seasonal flu issues and answers to your concerns about the flu season and H1N1...Read More

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.